MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 29 MM DIAMETER 8.0 MM THICKNESS CEMENTED; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 29 MM DIAMETER 8.0 MM THICKNESS CEMENTED; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Information (3190); Insufficient Information (4580)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00585002012 - articular surface - 63530803.00585204035 - stem collar - 64073497.00585001296 - polyethylene insert - 64058793.00585007512 - cement shield hinge service kit - 62739301.00585004202 - femoral component - 63917928.00585205015 - fluted stem extension - 64069897.00545001731 - femoral diaphyseal cone - 63768449.00598304027 - screw - 64057985.00588000302 - tibial component - 63548490.00545001341 - tibial cone - 64204230.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03992.
 
Event or Problem Description
It was reported that the patient underwent a zss revision procedure due to the patella tracking laterally.It was noted the position of the femur was changed, as well as tissue debridement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA STANDARD SIZE 29 MM DIAMETER 8.0 MM THICKNESS CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11013403
Report Number0002648920-2020-00529
Device Sequence Number17204046
Product Code JWH
UDI-Device Identifier00889024215139
UDI-Public(01)00889024215139(17)260930(10)64163932
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number00597206529
Device Lot Number64163932
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;